# SDR 2006UALA01837

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 52,211 hours, 28,743 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 897
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CREASE BEAM WEB CORRODED AT STA 897 WL 208 RBL 66.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 51-70-13 PAGE 1 AND 2 (STEPS 1 THRU 10).
